# SDR SWIA202155953

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 31,876 hours, 33,335 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPLY WITH FULL FLAP EVAULATION PER CRJ 200 FIM AND FLAP FAIL AD 2009-06-12.  FLAPS FAIL CAUTION ON FINAL APPROACH. FLAPS FAIL MESSAGE AFTER FLAPS SELECTED FROM 20 TO 30 AT 2400Â€™. RAN CHECKLIST AND LANDED WITH FLAPS 20.FEB 06, 2021  STATION: DSM--Â€ŒRESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED  FOR FULL AD COMPLIANCE BY MCC  / FEB 08, 2021  STATION: COS--COMPLIED WITH PARAGRAPH (H)(6) OF THIS AD BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM) A-009, SECTION 27-50-00 OF  VOLUME 1, REVISION 38, DATED JANUARY 10, 2008.
